# SDR AALA202304213643

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,241 hours, 36,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE SCHEDULED REPLACEMENT OF THE L2 SLIDE, MAINTENANCE FOUND AFT GUIDE PIN ON DOOR WILL NOT ENGAGE INTO GIRT BAR. MAINTENANCE REPLACED GIRT BAR PER TASK CARD 26L00025011.
